# SDR ASOA201708141829

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL SEGMENT FROM F.S. 581-682 RBL9 IS CORRODED. REMOVED AND REPLACED SEAT TRACK AT FS 581-682 RBL9 IAW AMM 53-00-49-000-801 A17, 53-00-49-400-801 A17 AND EC/TC REO 670-53-00-343 AND REO 670-53-00-343.
